Record number :
1596364
Title of article :
A PRP type method for systems of monotone equations
Author/Authors :
Cheng، نويسنده , , Wanyou، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
6
From page :
15
To page :
20
Abstract :
In this paper, we propose an algorithm for solving systems of monotone equations. The method is a combination of the well-known PRP method and the hyperplane projection method. We prove that the proposed method is globally convergent if the equation is monotone and Lipschitz continuous without any differentiability requirement on the equation. Preliminary numerical results show that the proposed method is promising.
Keywords :
Monotone equations , Hyperplane projection method , global convergence
Journal title :
Mathematical and Computer Modelling
Journal title :
Mathematical and Computer Modelling
Serial Year :
2009
Link To Document :
بازگشت